It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-02-2003, 11:35 PM   #1
Newbie
 
Join Date: Jan 2003
Location: Canada
Posts: 2
betbet HB User
macular degeneration after taking ALESSE for a year

I have been taking ALESSE for about a year, I read on the package that side effects could be blood clots in the eye, one day I woke up and found that the vision in my left eye was out of focus...the center part of my vision was missing. I went to the eye specialists and was diagnosed with Macular Degeneration, which is abnormal blood vessels that have grown near the retinal (back of the eye), would anyone be in the same situation or would know anything about this matter? I just want to know if anyone got any blood clots in their eyes after taking pills? <p>[This message has been edited by betbet (edited 01-03-2003).]

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does Drusen Mean Macular Degeneration?? charandray Eye & Vision 2 01-28-2010 02:06 PM
Macular Degeneration BelleoftheSouth Eye & Vision 9 08-08-2009 08:21 AM
I'm 48 years old...just diag with slight (mild) Macular Degeneration cindylou2 Eye & Vision 5 10-01-2008 08:57 AM
macular degeneration BeHappy2 Eye & Vision 12 08-04-2007 08:01 PM
Macular Degeneration in 30's ???? RAINIE73 Eye & Vision 5 07-26-2007 08:46 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!